RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 1(289), Pages 205–207 (Mi umn1510)  

This article is cited in 2 scientific papers (total in 3 papers)

Mathematical Events

Petr Ivanovich Lizorkin (on his seventieth birthday)

O. V. Besov, L. D. Kudryavtsev, N. V. Miroshin, S. M. Nikol'skii, S. I. Pokhozhaev


Full text: PDF file (308 kB)

English version:
Russian Mathematical Surveys, 1993, 48:1, 213–216

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 46E35, 35F15

Citation: O. V. Besov, L. D. Kudryavtsev, N. V. Miroshin, S. M. Nikol'skii, S. I. Pokhozhaev, “Petr Ivanovich Lizorkin (on his seventieth birthday)”, Uspekhi Mat. Nauk, 48:1(289) (1993), 205–207; Russian Math. Surveys, 48:1 (1993), 213–216

Citation in format AMSBIB
\Bibitem{BesKudMir93}
\by O.~V.~Besov, L.~D.~Kudryavtsev, N.~V.~Miroshin, S.~M.~Nikol'skii, S.~I.~Pokhozhaev
\paper Petr Ivanovich Lizorkin (on his seventieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 1(289)
\pages 205--207
\mathnet{http://mi.mathnet.ru/umn1510}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1227970}
\zmath{https://zbmath.org/?q=an:0797.01009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..213B}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 1
\pages 213--216
\crossref{https://doi.org/10.1070/RM1993v048n01ABEH001008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NF83400025}


Linking options:
  • http://mi.mathnet.ru/eng/umn1510
  • http://mi.mathnet.ru/eng/umn/v48/i1/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Faiziev, “Dvumernye veschestvennye treugolnye kvazipredstavleniya grupp”, Fundament. i prikl. matem., 1:4 (1995), 1129–1132  mathnet  mathscinet  zmath
    2. O. V. Besov, S. V. Bochkarev, V. S. Vladimirov, E. A. Volkov, V. K. Dzyadyk, V. A. Il'in, B. S. Kashin, N. P. Korneichuk, L. D. Kudryavtsev, O. A. Oleinik, Yu. S. Osipov, S. I. Pokhozhaev, S. B. Stechkin, S. A. Telyakovskii, V. N. Temlyakov, P. L. Ul'yanov, “Sergei Mikhailovich Nikol'skii (on his ninetieth birthday)”, Russian Math. Surveys, 50:6 (1995), 1321–1327  mathnet  crossref  mathscinet  adsnasa  isi
    3. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:410
    Full text:81
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019